RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 3(117)  


Correct boundary value problems in a half-space for linear partial differential equations with constant coefficients
G. E. Shilov
3
Elliptic problems with a parameter and parabolic problems of general type
M. S. Agranovich, M. I. Vishik
53
Jacques Hadamard (photo)
Jacques Hadamard (obituary)
P. Lévy
163
Jacques Hadamard and the creation of functional analysis
G. E. Shilov
183

Mathematical Events in the USSR
Izrail' Moiseevich Gelfand (photo)
Izrail' Moiseevich Gelfand (on his fiftieth birthday)
M. I. Vishik, A. N. Kolmogorov, S. V. Fomin, G. E. Shilov
187
Andrei Andreevich Markov (photo)
Andrei Andreevich Markov (on his sixtieth birthday)
N. M. Nagornyi, N. A. Shanin
207
On mathematical events at Voronezh
M. A. Krasnosel'skii, S. G. Krein, Ya. B. Rutitskii, V. I. Sobolev
225

News
At the USSR Academy of Sciences
A. F. Lapko
247
At the Moscow Energetics Institute
A. F. Lapko
247
Defence of Kandidate Thesis in Mathematics
N. I. Morkovina
248

Reviews and Bibliography
Kazimirz Kuratowski, Introduction to set theory and topology (review)
Yu. M. Smirnov
251
New books on mathematics
L. P. Kalinina
252
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019